×

Found 3,393 Documents (Results 1–100)

100
MathJax

Detecting two-dimensional fingering patterns in a non-equilibrium PDE model via adaptive moving meshes. (English. Russian original) Zbl 07585497

Comput. Math. Math. Phys. 62, No. 8, 1331-1344 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 8, 1360-1373 (2022).
PDF BibTeX XML Cite
Full Text: DOI

A difference scheme of the decomposition method for an initial boundary value problem for the singularly perturbed transport equation. (English. Russian original) Zbl 07576950

Comput. Math. Math. Phys. 62, No. 7, 1193-1201 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 7, 1224-1232 (2022).
PDF BibTeX XML Cite
Full Text: DOI

The normal derivative lemma and surrounding issues. (English. Russian original) Zbl 07552945

Russ. Math. Surv. 77, No. 2, 189-249 (2022); translation from Usp. Mat. Nauk 77, No. 2, 3-68 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Development of the Lomov regularization method for a singularly perturbed Cauchy problem and a boundary value problem on the half-line for parabolic equations with a “simple” rational turning point. (English. Russian original) Zbl 1491.35013

Differ. Equ. 58, No. 3, 314-340 (2022); translation from Differ. Uravn. 58, No. 3, 319-345 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On fractional higher-order Dirichlet boundary value problems: between the Laplacian and the bilaplacian. (English) Zbl 07548701

Galaz-García, Fernando (ed.) et al., Mexican mathematicians in the world. Trends and recent contributions. IV meeting. Reunión de matemáticos mexicanos en el mundo, Casa Matemática Oaxaca, Oaxaca, Mexico, June 10–15, 2018. Providence, RI: American Mathematical Society (AMS); México: Sociedad Matemática Mexicana. Contemp. Math. 775, 255-277 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Neighborhood of the second-order singular regime in problems with control in a disk. (English. Russian original) Zbl 1484.37072

Proc. Steklov Inst. Math. 315, No. 1, 209-222 (2021); translation from Tr. Mat. Inst. Steklova 315, 222-236 (2021).
MSC:  37J51 37N35 37N40
PDF BibTeX XML Cite
Full Text: DOI

Optimal control theory. Applications to management science and economics. 4th edition. (English) Zbl 1487.49001

Springer Texts in Business and Economics. Cham: Springer (ISBN 978-3-030-91744-9/hbk; 978-3-030-91745-6/ebook). xxvii, 506 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software